Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Corrigendum to “Morse structures on open books”


Authors: David T. Gay and Joan E. Licata
Journal: Trans. Amer. Math. Soc. 373 (2020), 3007-3008
MSC (2010): Primary 53O10; Secondary 57M27, 57M50
DOI: https://doi.org/10.1090/tran/7978
Published electronically: January 27, 2020
Original Article: Trans. Amer. Math. Soc. 370 (2018), 3771-3802.
MathSciNet review: 4069240
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This corrigendum corrects the Legendrian front Reidemeister moves announced in the original paper. Specifically, the move K3 given in the original paper preserves the direction the cusp is traversed, while the direction is reversed in the corrected move.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53O10, 57M27, 57M50

Retrieve articles in all journals with MSC (2010): 53O10, 57M27, 57M50


Additional Information

David T. Gay
Affiliation: Euclid Lab, Athens, Georgia 30606; and Department of Mathematics, University of Georgia, Athens, Georgia 30602
MR Author ID: 686652
Email: d.gay@euclidlab.org

Joan E. Licata
Affiliation: Mathematical Sciences Institute, The Australian National University, Canberra ACT 0200, Australia
MR Author ID: 849641
Email: joan.licata@anu.edu.au

Received by editor(s): February 6, 2019
Published electronically: January 27, 2020
Article copyright: © Copyright 2020 American Mathematical Society